Header

UZH-Logo

Maintenance Infos

A second Marshall inequality in convex estimation


Balabdaoui, F; Rufibach, K (2008). A second Marshall inequality in convex estimation. Statistics and Probability Letters, 78(2):118-126.

Abstract

We prove a second Marshall inequality for adaptive convex density estimation via least squares. The result completes the
first inequality proved recently by Du¨ mbgen et al. [2007. Marshall’s lemma for convex density estimation. IMS Lecture
Notes—Monograph Series, submitted for publication. Preprint available at hhttp://arxiv.org/abs/math.ST/0609277i], and
is very similar to the original Marshall inequality in monotone estimation.

Abstract

We prove a second Marshall inequality for adaptive convex density estimation via least squares. The result completes the
first inequality proved recently by Du¨ mbgen et al. [2007. Marshall’s lemma for convex density estimation. IMS Lecture
Notes—Monograph Series, submitted for publication. Preprint available at hhttp://arxiv.org/abs/math.ST/0609277i], and
is very similar to the original Marshall inequality in monotone estimation.

Statistics

Citations

2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 13 Oct 2008
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2008
Deposited On:13 Oct 2008 09:12
Last Modified:05 Apr 2016 12:30
Publisher:Elsevier
ISSN:0167-7152
Publisher DOI:https://doi.org/10.1016/j.spl.2007.05.009

Download